# SDR UPS07449419

- Difficulty date: February 16, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Lws 469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING WS 469.8 FWD OF UPPER STR 29 SHEAR TIES FOUND CRACKED AS MARKED.  CRACK LENGTH .5 INCH.  LEFT WING WS 469.8 FWD OF UPPER STR 29 SHEAR TIE REPAIRED AS PER SRM 57-10-05 FIG 7.
